Reply To: 3 questions about CIDP
I also have some muscle twitches and a lot of cramping in legs, feet, hands and arms., Not every hour, but several times a day. it is aggravating. It is not so surprising that your facial hair growth accelerated after prednisone. It is a steroid. That would also help explain the muscle healing and strength returning. That is a good thing. CIDP is a demyelinating neuropathy. It took Dr.s a year to diagnose me. They thought I had CMT first, and then changed it later. Bottom line, if the EMG showed demyelination, it leads them in one direction. CIDP, among others is down that path.
I would not presume to overstep the Doc., but it is a fair question to ask him/her WHY they chose CIDP as the diagnosis. Your relationship with your Doc is most important. If you feel like you can ask them anything and get a fair answer, then you have a good one. If they blow you off, you don’t have a good one/ I am sure that you will get the right answers with the right neuro.